# SDR EISA20010061

- Difficulty date: February 14, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N312NE
- Make and model: Boeing 727223
- Aircraft serial: 20193
- Aircraft time: 74,285 hours, 51,420 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Fuselage
- Component: Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND DOUBLE DRILLED HOLES AT BS 950A STRINGER 8R TO 9R.  FABRICATED AND INSTALLED ANGLE REPAIR, ALODINED AND PRIMED ANGLE REPAIR IAW SRM 53-10-4 FIG 1, 51-10-2, 51-30-2.
